Abstract We report a case of acute kidney injury due to systemic absorption of tobramycin, gentamicin, and vancomycin from an antibiotic-impregnated cement spacer placed during revision of an infected total knee arthroplasty. The continual systemic antibiotic absorption and resultant nephrotoxicity required spacer removal, with subsequent improvement in renal function.
Infectious Diseases in Clinical Practice – Wolters Kluwer Health
Published: Apr 1, 2017
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud